# SDR UIEA2013071700388

- Difficulty date: June 28, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 83,268 hours, 15,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65B0765836
- Condition: Dented
- Location: Bs 140-160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON STRINGER 34R, 140-160, WHILE ACCCOMPLISHING REPAIR IAW STA-SA 747-5300-28-A4695 ON NRC A000442.  REPAIRED IAW EA 747-5300-28-A4724.
